# SDR SWAA2023082291161

- Difficulty date: August 19, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 29,260 hours, 13,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSY BY AFT LH LAV MISSING<[01] INSTALLED NEW EMERGENCY EXIT LIGHT ASSY. IAW AMM 33-51-01; EMERGENCY LIGHTS OPS CHECK GOOD.
